Alert archive / Montana / Winter Storm Warnings in 2007

Winter Storm Warning 5, NWS Great Falls, MT

February 15, 2007

NWS Great Falls, MT issued this winter storm warning at Feb 15, 2007, 3:37 AM MST. It took effect at Feb 15, 2007, 5:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2007, 3:37 AM MST (10:37 UTC)
In effect from
Feb 15, 2007, 5:00 PM MST
Expired
Feb 16, 2007, 9:01 AM MST
In force
16 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTFX 151037
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
337 AM MST THU FEB 15 2007

MTZ011-044-045-047-151145-
/O.CAN.KTFX.WC.Y.0004.000000T0000Z-070215T1500Z/
HILL-TOOLE-LIBERTY-BLAINE-
INCLUDING THE CITIES OF...HAVRE...SHELBY...CHESTER...CHINOOK
337 AM MST THU FEB 15 2007

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WIND CHILL ADVISORY. TEMPERATURES HAVE WARMED OVERNIGHT AND THE
THREAT FOR DANGEROUS WIND CHILLS HAS DIMINISHED.

$$

MTZ009-048-151845-
/O.UPG.KTFX.WS.A.0003.070216T0000Z-070216T1800Z/
/O.NEW.KTFX.WS.W.0005.070216T0000Z-070216T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
337 AM MST THU FEB 15 2007

...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM MST FRIDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 11
AM MST FRIDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT.

STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 75 MPH WILL
DEVELOP ALONG THE ROCKY MOUNTAIN FRONT TONIGHT AND CONTINUE
THROUGH FRIDAY. IN ADDITION...SNOW WILL DEVELOP DURING THIS
PERIOD AS WELL AT ELEVATIONS ABOVE 5000 FEET. ACCUMULATIONS OF
3 TO 6 INCHES ARE POSSIBLE BY FRIDAY MORNING...WITH LOCAL
ACCUMULATIONS UP TO 10 INCHES ON HIGHER PEAKS. WHILE THIS IS NOT AN
UNUSUALLY HIGH AMOUNT OF SNOW FOR THE MOUNTAINS TO RECEIVE AT ONE
TIME...THE STRONG WINDS WILL COMBINE WITH SNOW TO PRODUCE
SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW.
TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY DIFFICULT. THE
SNOW WILL TAPER OFF FRIDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

THOMSON
5 follow-up statements
000 
WWUS45 KTFX 151639
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
939 AM MST THU FEB 15 2007

MTZ009-048-160045-
/O.CON.KTFX.WS.W.0005.070216T0000Z-070216T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
939 AM MST THU FEB 15 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 11 AM MST FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON
TO 11 AM MST FRIDAY. 

STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 75 MPH WILL
DEVELOP ALONG THE ROCKY MOUNTAIN FRONT TONIGHT AND CONTINUE
THROUGH FRIDAY. IN ADDITION...SNOW WILL DEVELOP DURING THIS
PERIOD AS WELL AT ELEVATIONS ABOVE 5000 FEET. ACCUMULATIONS OF
3 TO 6 INCHES ARE POSSIBLE BY FRIDAY MORNING...WITH LOCAL
ACCUMULATIONS UP TO 10 INCHES ON HIGHER PEAKS. WHILE THIS IS NOT
AN UNUSUALLY HIGH AMOUNT OF SNOW FOR THE MOUNTAINS TO RECEIVE AT
ONE TIME...THE STRONG WINDS WILL COMBINE WITH SNOW TO PRODUCE
SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW.
TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY DIFFICULT. THE
SNOW WILL TAPER OFF FRIDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 152148
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
248 PM MST THU FEB 15 2007

MTZ009-048-160600-
/O.CON.KTFX.WS.W.0005.070216T0000Z-070216T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
248 PM MST THU FEB 15 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST
FRIDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. 

STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 80 MPH WILL
DEVELOP ALONG THE ROCKY MOUNTAIN FRONT AND CONTINUE THROUGH
FRIDAY. SNOW WILL DEVELOP DURING THIS PERIOD AT ELEVATIONS ABOVE
5000 FEET. ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE BY FRIDAY
MORNING...WITH LOCAL ACCUMULATIONS UP TO 10 INCHES ON HIGHER
PEAKS. WHILE THIS IS NOT AN UNUSUALLY HIGH AMOUNT OF SNOW FOR THE
MOUNTAINS TO RECEIVE AT ONE TIME...THE STRONG WINDS WILL COMBINE
WITH SNOW TO PRODUCE SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING
AND DRIFTING SNOW. TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY
DIFFICULT. THE SNOW WILL TAPER OFF FRIDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 160450
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
950 PM MST THU FEB 15 2007

MTZ009-048-161300-
/O.CON.KTFX.WS.W.0005.000000T0000Z-070216T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
950 PM MST THU FEB 15 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST
FRIDAY FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST FRIDAY. 

STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 80 MPH WILL
CONTINUE ALONG THE ROCKY MOUNTAIN FRONT THROUGH FRIDAY MORNING. SNOW WILL
CONTINUE DURING THIS PERIOD AS WELL AT ELEVATIONS ABOVE 5000 FEET.
TOTAL ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE BY FRIDAY
MORNING...WITH LOCAL ACCUMULATIONS UP TO 10 INCHES ON HIGHER
PEAKS. WHILE THIS IS NOT AN UNUSUALLY HIGH AMOUNT OF SNOW FOR THE
MOUNTAINS TO RECEIVE AT ONE TIME...THE STRONG WINDS WILL COMBINE
WITH SNOW TO PRODUCE SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING
AND DRIFTING SNOW. TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY
DIFFICULT. THE SNOW WILL TAPER OFF FRIDAY MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 161136
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
436 AM MST FRI FEB 16 2007

MTZ009-161245-
/O.CAN.KTFX.WS.W.0005.000000T0000Z-070216T1800Z/
NORTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...BROWNING
436 AM MST FRI FEB 16 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING FOR ELEVATIONS ABOVE 5000 FEET ALONG THE
NORTHERN ROCKY MOUNTAIN FRONT.

SNOW HAS DECREASED SIGNIFICANTLY THIS MORNING ALONG THE NORTHERN
ROCKY MOUNTAIN FRONT. WESTERLY WINDS WILL ALSO CONTINUE TO
DECREASE THROUGHOUT THE DAY. THEREFORE...THE THREAT FOR WIDESPREAD
BLOWING SNOW HAS DIMINISHED...AND THE WINTER STORM WARNING HAS
BEEN CANCELLED.

$$

MTZ048-161800-
/O.CON.KTFX.WS.W.0005.000000T0000Z-070216T1800Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...CHOTEAU
436 AM MST FRI FEB 16 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING FOR ELEVATIONS ABOVE 5000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING FOR ELEVATIONS ABOVE 5000 FEET ALONG THE SOUTHERN ROCKY
MOUNTAIN FRONT.

STRONG WEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 80 MPH WILL
CONTINUE ALONG THE SOUTHERN ROCKY MOUNTAIN FRONT THROUGH THIS
MORNING. SNOW WILL ALSO CONTINUE DURING THIS PERIOD AT ELEVATIONS
ABOVE 5000 FEET. TOTAL ACCUMULATIONS OF 3 TO 6 INCHES ARE POSSIBLE
THROUGH THIS MORNING...WITH LOCAL ACCUMULATIONS UP TO 10 INCHES ON
HIGHER PEAKS. THE STRONG WINDS WILL COMBINE WITH SNOW TO PRODUCE
SIGNIFICANTLY REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW.
TRAVEL THROUGH THE MOUNTAIN PASSES WILL BE VERY DIFFICULT. SNOW
WILL TAPER OFF LATER THIS MORNING.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 161601
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
901 AM MST FRI FEB 16 2007



MTZ048-161715-
/O.CAN.KTFX.WS.W.0005.000000T0000Z-070216T1800Z/
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITY OF...CHOTEAU
901 AM MST FRI FEB 16 2007

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
WINTER STORM WARNING. 



$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Feb 15, 3:23 AM MST, 14 minutes earlier.

Area forecast discussion, Feb 15, 3:23 AM MST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
323 AM MST THU FEB 15 2007

.DISCUSSION...

TODAY THROUGH SATURDAY...TEMPERATURES HAVE BEEN RISING OVERNIGHT
OVER THE ENTIRE CWA AS A WARM CHINOOK WIND HOOKS UP OVER THE AREA.
THREAT FOR DANGEROUS WIND CHILLS HAS ENDED IN MY NORTHEAST ZONES AND
WILL CANCEL THE WIND CHILL ADVISORY. THE WEATHER PATTERN FOR THE
SHORT TERM...ESPECIALLY EARLY IN THE SHORT TERM...IS QUITE COMPLEX.
WINDS WILL CONTINUE TO INCREASE THROUGH THE DAY AS THE GRADIENTS
ALOFT AND AT THE SURFACE TIGHTEN. AN UPPER LEVEL SHORTWAVE WILL ALSO
BE RIDING OVER THE TOP OF THE RIDGE INTO THE REGION...ALONG WITH A
WEAK SURFACE COLD FRONT AS THE LEE SIDE LOW SLIDES SOUTHWARD. THIS
WILL SET UP SOME GOOD SNOW IN THE ROCKY MOUNTAIN FRONT AREA
OVERNIGHT AND INTO FRIDAY MORNING...NOT ENOUGH FOR A WARNING ON SNOW
AMOUNTS ALONE. HOWEVER WITH THE VERY STRONG WINDS CONDITIONS WILL BE
POOR AND HAVE DECIDED TO UPGRADE THE WINTER STORM WATCH TO A
WARNING. THE STRONG WINDS WILL EXTEND WELL OUT INTO THE
PLAINS...WILL UPGRADE THE HIGH WIND WATCH TO A WARNING AS WELL AND
EXPAND IT IN AREA AND EXTEND IT THROUGH FRIDAY AFTERNOON. THE LEE
TROUGH WILL BE PUSHED OFF INTO THE DAKOTAS FRIDAY NIGHT AND A BROAD
SURFACE HIGH WILL SET UP OVER THE ROCKIES AND GREAT BASIN. WINDS AND
THE CHANCE OF PRECIP WILL BOTH DECREASE FOR FRIDAY NIGHT AND
SATURDAY. TEMPERATURES THROUGH THE PERIOD WILL GENERALLY BE WELL
ABOVE NORMAL. THOMSON

SATURDAY NIGHT THROUGH TUESDAY NIGHT...MODELS IN BETTER AGREEMENT
FOR AN UPPER LEVEL RIDGE OVER THE AREA SATURDAY NIGHT AND SUNDAY
THEN MOVING EASTWARD SUNDAY NIGHT. A PROGRESSIVE PATTERN AFTER THAT
WITH A SHORTWAVE TROF MOVING THROUGH THE AREA MONDAY AND MONDAY
NIGHT WITH ZONAL FLOW ON TUESDAY AND TUESDAY NIGHT. WARM
TEMPERATURES THROUGH THE PERIOD. GENERALLY DRY SATURDAY NIGHT AND
SUNDAY WITH MOUNTAIN PRECIPITATION SUNDAY NIGHT SPREADING OVER THE
ENTIRE CWA ON MONDAY AND MONDAY NIGHT. SLIGHT CHANCE OF
PRECIPITATION CONTINUES TUESDAY AND TUESDAY NIGHT. CAMP

WEDNESDAY AND THURSDAY...LATEST MODELS DEPICT A MOIST ZONAL FLOW
AS A SWIFT MOVING SURFACE LOW MOVES ALONG THE CANADIAN BORDER.
A GOOD CHANCE FOR SCATTERED PRECIPITATION FOR MUCH OF WEST AND
CENTRAL MONTANA THROUGH THE PERIOD. TEMPERATURES WILL BE ABOVE
NORMAL AS WESTERLY WINDS INCREASE. SAUCIER

&&

.AVIATION...
UPDATED 0540Z.
GENERALLY EXPECT VFR CONDITIONS THROUGH THE PERIOD. IT LOOKS LIKE
THERE WILL BE A COUPLE OF BANDS OF MOISTURE MOVING THROUGH DURING
THE PERIOD COVERED BY THE TAFS. THE FIRST HAD ALREADY MOVED INTO
KCTB AS OF 05Z AND WILL SPREAD SE THE REST OF TONIGHT. EXPECT SOME
SCATTERED SNOW SHOWERS MAINLY OVER THE MOUNTAINS WITH LOCAL MVFR/IFR
CONDITIONS IN THE SNOW SHOWERS. THE NEXT BAND WILL MOVE THROUGH
THURSDAY AFTERNOON AND EVENING. SOME GUIDANCE SUGGESTS MOISTURE WILL
START IN THE AFTERNOON WHILE OTHER GUIDANCE SUGGESTS MOISTURE WILL
HOLD OFF UNTIL THE EVENING. AGAIN EXPECT SOME SNOW SHOWERS MAINLY
OVER THE MOUNTAINS WITH LOCAL MVFR/IFR CONDITIONS. SW WINDS WILL BE
SPREADING EAST OVER THE AREA THE REST OF TONIGHT INTO THURSDAY
MORNING. MVFR OR IFR VISIBILITIES IN BLOWING SNOW SHOULD BE MAINLY
CONFINED TO NEAR THE ROCKY MOUNTAIN FRONT. EXPECT A FURTHER INCREASE
IN SW WINDS THURSDAY EVENING WITH THE POSSIBILITY OF GUSTS TO 50
KNOTS ALONG THE ROCKY MOUNTAIN FRONT. BLANK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  44  34  43  22 /  10  20  10  10
CTB  43  32  41  21 /   0  10  10  10
HLN  43  30  44  20 /  30  30  20  10
BZN  42  28  43  14 /  20  40  30  10
WEY  34  21  31   0 /  50  70  40  30
DLN  44  27  42  19 /  30  40  30   0
HVR  35  22  39  14 /  20  30  30  20
LWT  38  29  39  19 /  20  20  30  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST FRIDAY
FOR MTZ009-010-012>014-044>046-048>051-054.

WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST
FRIDAY FOR MTZ009-048.

&&

SHORT TERM...THOMSON
LONG TERM...CAMP
AVIATION...BLANK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 14, 10:24 PM MST, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
1024 PM MST WED FEB 14 2007

MTZ009-048-151230-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS
INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE
DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN
EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING. IN THE
MOUNTAINS...TEMPERATURES WILL REMAIN COLD ENOUGH FOR SNOW. A
WINTER STORM WATCH IS IN EFFECT THURSDAY AFTERNOON THROUGH FRIDAY
MORNING FOR ELEVATIONS ABOVE 5000 FEET.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010-012-014-046-049-151230-
EASTERN GLACIER-CASCADE-CENTRAL AND SOUTHERN LEWIS AND CLARK-
EASTERN PONDERA-EASTERN TETON-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS
INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE
DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN
EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ044-151230-
TOOLE-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

VERY COLD TEMPERATURES WILL COMBINE WITH STRONG WINDS TO PRODUCE
DANGEROUS WIND CHILLS OVERNIGHT...A WIND CHILL ADVISORY IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS
INCREASE. THE WINDS WILL CONTINUE TO INCREASE THROUGH THE
DAY...POSSIBLY REACHING HIGH WIND LEVELS. A HIGH WIND WATCH IS IN
EFFECT THURSDAY AFTERNOON THROUGH FRIDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011-045-047-151230-
HILL-LIBERTY-BLAINE-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TONIGHT

VERY COLD TEMPERATURES WILL COMBINE WITH STRONG WINDS TO PRODUCE
DANGEROUS WIND CHILLS OVERNIGHT...A WIND CHILL ADVISORY IS IN
EFFECT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

TEMPERATURES WILL WARM QUICKLY THURSDAY MORNING AS CHINOOK WINDS
INCREASE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-013-015-050>055-151230-
BEAVERHEAD-CHOUTEAU-MADISON-JUDITH BASIN-FERGUS-JEFFERSON-
BROADWATER-MEAGHER-GALLATIN-
1024 PM MST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 9:50 PM MSTHigh Wind WatchTFX6 hr
Feb 15, 3:42 AM MSTHigh Wind WarningTFX29 hr

Nearby

Winter Storm Warnings in Montana, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.